兰州大学机构库 >数学与统计学院
ON S-STABILITY
ZHAO, SS; DONG, GX; NING, Q
1989-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0254-9409
Volume7Issue:1Pages:56-60
Subject AreaMathematics
PublisherVSP BV
Publication PlaceZEIST
Indexed BySCIE ; CSCD
Language英语
First Inst
WOS IDWOS:A1989U811200005
CSCD IDCSCD:85245
SubtypeArticle
DepartmentLANZHOU UNIV,LANZHOU,PEOPLES R CHINA
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117462
Collection数学与统计学院
Affiliation
LANZHOU UNIV,LANZHOU,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHAO, SS,DONG, GX,NING, Q. ON S-STABILITY[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1989,7(1):56-60.
APA ZHAO, SS,DONG, GX,&NING, Q.(1989).ON S-STABILITY.JOURNAL OF COMPUTATIONAL MATHEMATICS,7(1),56-60.
MLA ZHAO, SS,et al."ON S-STABILITY".JOURNAL OF COMPUTATIONAL MATHEMATICS 7.1(1989):56-60.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[ZHAO, SS]'s Articles
[DONG, GX]'s Articles
[NING, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHAO, SS]'s Articles
[DONG, GX]'s Articles
[NING, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHAO, SS]'s Articles
[DONG, GX]'s Articles
[NING, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: ON S-STABILITY.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.